I briefly mentioned in another post that the dosage of one of my medications was recently ("recently" as in a month ago) increased, and that the side effect that popped up was loss of appetite.
Because I wasn't hungry I didn't eat much -- probably about half as much as usual, or less. It took me a couple days to realize that something was wrong, and it took me a couple more days to finally realize that it might be the medication. And then I was surprised when I wound up feeling weak and light headed!
Seriously, I was surprised to be feeling weak and light headed. But I quickly realized "Well duh! If I don't eat much I'm going to have to deal with some consequences!" I wound up skipping school and work for a day because I needed to just focus on myself, take it easy, and MAKE SURE that I ate enough.
Then today I realized something else: when I finally get over my loss of appetite I might gain too much weight if I'm not careful. Why? Because I'm used to stuffing myself now (or feeling like I'm stuffing myself, which is what counts) to make sure that I eat enough.
By the way, we have lowered the dosage of that medication. Loss of appetite is not a nice side effect.